MAUDE Adverse Event Report: ZEST ANCHORS, LLC LOCATOR OVERDENTURE IMPLANT SYSTEM (LODI); ENDOSSEOUS DENTAL IMPLANT

ZEST ANCHORS, LLC LOCATOR OVERDENTURE IMPLANT SYSTEM (LODI); ENDOSSEOUS DENTAL IMPLANT
Model Number 08173
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/14/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Sent abutment to the doctor.Doctor delivered the denture and 1 abutment broke in pt's mouth.Doctor said he only torques to 25 ncm before it broke.
 
Event or Problem Description

Brand Name
LOCATOR OVERDENTURE IMPLANT SYSTEM (LODI)
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
ZEST ANCHORS, LLC
2875 loker ave east
carlsbad,
MDR Report Key9714170
Report Number2023950-2020-00055
Device Sequence Number3320546
Product Code DZE
UDI-Device Identifier00840481101090
UDI-Public00840481101090
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K120198
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source consumer,distributor,health p
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 04/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number08173
Device Catalogue NumberN/A
Device Lot NumberL15RB
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/04/2020
Supplement Date Received by Manufacturer02/04/2020
Initial Report FDA Received Date02/14/2020
Supplement Report FDA Received Date04/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;